Communications in Mathematical Physics

Gross-Neveu model through convergent perturbation expansions

K. Gawędzki and A. Kupiainen

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 102, Number 1 (1985), 1-30.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104114300

Mathematical Reviews number (MathSciNet)
MR0817285

Subjects
Primary: 81E08
Secondary: 81E15

Citation

Gawędzki, K.; Kupiainen, A. Gross-Neveu model through convergent perturbation expansions. Comm. Math. Phys. 102 (1985), no. 1, 1--30. http://projecteuclid.org/euclid.cmp/1104114300.


Export citation